# SDR IPXA09554952

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5728
- Condition: Corroded
- Location: Bs 514-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO BAY SEAT TRACK O/B FLANGE IS CORRODED BS 514-620 LBL 26 WL 208.  R&R SEAT TRACK PER ATS ER 09-1683 DATED 04MAR09
